# SDR AALA202407196997

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 32,206 hours, 13,894 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CREW REPORTS NUMBER 2 OVEN OVERHEATED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT TPA. PERFORMED OPERATIONAL TEST OF OVEN PER AMM 25-32-03, TEST PASSED. NO FAULT FOUND.
